Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/157
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOlaoluwa, H-
dc.contributor.authorAkewe, H-
dc.date.accessioned2015-10-28T16:49:07Z-
dc.date.available2015-10-28T16:49:07Z-
dc.date.issued2012-
dc.identifier.citationBulletin of Mathematical Analysis and Applications, 4(3),78-86en_US
dc.identifier.issn1821-1291-
dc.identifier.urihttp://www.emis.de/journals/BMAA/repository/docs/BMAA4_3_10.pdf-
dc.identifier.urihttp://hdl.handle.net/123456789/157-
dc.description.abstractIn this paper, we introduce a new Jungck-three step iterative scheme and call it modified three-step iteration process. A strong conver- gence theorem is proved using this iterative process for the class of generalized contractive-like operators introduced by Olatinwo [14] and Bosede [3] respec- tively, in a Banach space. The results obtained in this paper improve and generalize among others, the results of Bosede [3], Olatinwo and Imoru [13], Shaini and Singh [16], Jungck [6] and Berinde [2].en_US
dc.language.isoenen_US
dc.subjectIteration processen_US
dc.subjectMathematicsen_US
dc.titleOn the convergence of modified three-step iteration process for generalized contractive-like operatorsen_US
dc.typeArticleen_US
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.